# SDR USAA2014081100019

- Difficulty date: August 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 44,036 hours, 25,035 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cylinder
- Condition: Faulty
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST OFFICER'S SEATBACK RECLINE FAILS TO RETURN TO UPRIGHT POSITION.  REPLACED BOTH SEATBACK RECLINE RETURN CYLINDERS IAW CMM 25-11-31.
